MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, FLOW DIRECTED
Model Number C146F7
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of coronary artery disease (cad), hypertension (htn) and atrial fibrillation (a fib).Procedure: heart cath for transcatheter aortic valve replacement (tavr) evaluation.While having the heart cath, the balloon of the latex free swan ruptured.Device removed and another one used.Minor delay in procedure, no known harm to the patient, discharged the same day.Please note that this is #12 latex free swans that have been reported from this facility.Manufacturer response for catheter, intravascular, diagnostic, swan-ganz controlcath (per site reporter): will obtain.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key13731827
Report Number13731827
Device Sequence Number17299149
Product Code DYG
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)231123(11)211123(10)64025025
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/28/2022
Report Date (Section F) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number64025025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA02/28/2022